MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT
Model Number 1002822
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final mdr (b)(4).Device 3 of 3.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced issue with three infusion sets on (b)(6) 2026 as the infusion set patch did not stick to the skin upon insertion.The patient replaced infusion sets and resumed insulin successfully.No further information available.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/9 PINK TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24615491
Report Number3003442380-2026-03115
Device Sequence Number21366685
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002822
Device Lot Number6014835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale